A member asked:

Currently using betaderm cream, i have itchy red skin with small white bumps around nose, mouth, & eyes. occurs randomly, what is this issue called?

A doctor has provided 1 answer
Dr. Joseph Eastern answered

Specializes in Dermatology

First of all, betaderm (which contains betamethasone) is a strong steroid cream that should not be used on the face. Stop using it. Your pimply rash could be due to the cream itself. If it was there before you started applying betaderm, the most common causes are adult acne and rosacea, both easily treatable by a dermatologist, once he or she makes a precise diagnosis.

Answered Dec 11, 2014

5.5k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...